Today is ok.... Not the greatest but ok

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Bethers36
Regular Member


Date Joined Sep 2006
Total Posts : 152
   Posted 10/30/2006 2:26 PM (GMT -6)   
I didn't sleep well last night again, it's part of the withdrawal of the xanax the insomnia, woke up with the shakes and had a few small sad bouts of depression. All I know is I never want to experience this ever again and hope that one day I can feel totally normal again. The dr. doesn't want to increase Zoloft at this time feels it may be too much in the long run when I get through the withdrawals. Basically, I have been told to ride it out and that it can take a few more days, weeks, or months. :( Thank you for all your love and support.

MsKittie
Veteran Member


Date Joined Jul 2006
Total Posts : 789
   Posted 10/30/2006 5:23 PM (GMT -6)   

Oh Bethers

I'm so sorry hun this must be horrible on you. You are in my prayers for all of this to pass quickly for you.

Try doing some relaxing tecniques in the morning like hot bat or shower or somethinf you really enjoy doing maybe this will help. (((Hugs))) hun please keep us posted.


(((HUGS)))
   MsKittie
 
~*~*~*~*~*~*~*~*~*~*~*~*~*~*  
I have an illness, My illness don't have me.
~*~*~*~*~*~*~*~*~*~*~*~*~*~*  

 


Bethers36
Regular Member


Date Joined Sep 2006
Total Posts : 152
   Posted 10/30/2006 6:31 PM (GMT -6)   
The dr. has suggested Vit B Complex vitamins to give a try to see if they help?

Georgia5
Regular Member


Date Joined Jul 2006
Total Posts : 285
   Posted 10/30/2006 7:22 PM (GMT -6)   
Hi Bethers,

Sorry your having a tough time with the withdrawls. I remember when I stopped taking paxil and the withdrawth symptoms where unbearable. Could you take viluim root or sleepy time tea to help you fall asleep?

Georgia

Howlyncat
Elite Member


Date Joined Jan 2005
Total Posts : 24909
   Posted 10/31/2006 12:23 AM (GMT -6)   
Bethers thrvalerian root and sleepytime tes is a good idea IMO
Hoping you are sleeping tonight for me
I am having troubles and no idea as to why
well and take care
Lyn be
    Contribute today to support Healing Well Forums...Donate @
 
         Don't Comprimise Yourself :you are all you have    
 Never Give up on Yourself ,Your True friends nor your Dignity
   


hunniebee
Regular Member


Date Joined Apr 2006
Total Posts : 116
   Posted 10/31/2006 10:07 AM (GMT -6)   
Bethers! ((HUGS)) I hope it gets better sooner rather then later! Just remember we are all here for you if you need to talk!
Expecting life to treat you well because you are a good person is like expecting an angry bull not to charge because you are a vegetarian.--


Bethers36
Regular Member


Date Joined Sep 2006
Total Posts : 152
   Posted 10/31/2006 10:15 AM (GMT -6)   
Thanks everyone. I don't think I am going to do the B Complex vitamins. I will just wait it out and do juices, calcium, veggies, fruits, water etc. I was told B Complex can increase anxiety and can it's own withdrawal symptoms. No thanks. I am doing ok today. I slept through the night. I am hoping I am near the end. I just have to take each day as it comes and hope it's over soon.

Many hugs to my good friends here for your love and support.
New Topic Post Reply Printable Version
Forum Information
Currently it is Monday, September 26, 2016 7:16 AM (GMT -6)
There are a total of 2,693,910 posts in 297,420 threads.
View Active Threads


Who's Online
This forum has 152112 registered members. Please welcome our newest member, bdssiydstaubbs.
294 Guest(s), 4 Registered Member(s) are currently online.  Details
Boiga, bdssiydstaubbs, NiceCupOfTea, Michael R S


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer